Microlocal operators with plurisubharmonic growth
Compositio Mathematica, Tome 86 (1993) no. 1, p. 23-67
@article{CM_1993__86_1_23_0,
     author = {Laurent, Yves},
     title = {Microlocal operators with plurisubharmonic growth},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {86},
     number = {1},
     year = {1993},
     pages = {23-67},
     zbl = {0789.35191},
     mrnumber = {1214654},
     language = {en},
     url = {http://http://www.numdam.org/item/CM_1993__86_1_23_0}
}
Laurent, Yves. Microlocal operators with plurisubharmonic growth. Compositio Mathematica, Tome 86 (1993) no. 1, pp. 23-67. http://www.numdam.org/item/CM_1993__86_1_23_0/

[1] Andronikof, E.: Microlocalisation Tempérée des Distributions et des Fonctions Holomorphes, Thèse à l'université Paris-Nord, 1987.

[2] Aoki, T.: Invertibility for microdifferential operators of infinite order, Publ. R.I.M.S. Kyoto 18 (1982), 1-29. | MR 677260 | Zbl 0512.35077

[3] Boutet de Monvel, L.: Opérateurs pseudo-différentiels d'ordre infini, Ann. Inst. Fourier (Grenoble), 22 (1972), 229-268. | Numdam | MR 341189 | Zbl 0235.47029

[4] Demailly, J.P.: Analytic Geometry Vol. I, to appear.

[5] Hörmander, L.: An Introduction to Complex Analysis in Several Variables, Von Nostrand-Princeton, 1966. | MR 203075 | Zbl 0138.06203

[6] Kashiwara, M. and Kawaï, T.: Second microlocalization and asymptotic expansions, Lecture Notes in Physics, Springer 126 (1980), 21-76. | MR 579740 | Zbl 0458.46027

[7] Kashiwara, M. and Laurent, Y.: Théorèmes d'annulation et deuxième microlocalisation, Preprint, Université Orsay, 1983.

[8] Kashiwara, M. and Schapira, P.: Microhyperbolic systems, Acta Math. 142 (1979), 1-55. | MR 512211 | Zbl 0413.35049

[9] Kashiwara, M. and Schapira, P.: Microlocal study of sheaves, Astérisque 128 (1985). | MR 794557 | Zbl 0589.32019

[10] Laurent, Y.: Théorie de la deuxième microlocalisation dans le domaine complexe, Progress in Math., Birkhäuser 53 (1985). | MR 776973 | Zbl 0561.32013

[11] Laurent, Y.: Vanishing cycles and second microlocalization, in Algebraic Analysis Vol. I, Academic Press (1988), 381-391. | MR 992469 | Zbl 0686.32008

[12] Laurent, Y.: Irregular vanishing cycles of D-modules, in preparation.

[13] Malgrange, B.: Sur les points singuliers des équations différentielles, L'enseignement Mathématique XX(1-2) (1974), 147-176. | MR 368074 | Zbl 0299.34011

[14] Malgrange, B.: Sur la réduction formelle des équations différentielles à singularités irrégulières, Prépublication, Grenoble I, 1979.

[15] Ramis, J.P.: Théorèmes d'indices Gevrey pour les équations différentielles ordinaires, Memoirs of A.M.S. 48 (1984). | MR 733946 | Zbl 0555.47020

[16] Sato, M., Kawaï, T. and Kashiwara, M., Hyperfunctions and pseudo-differential equations, Lecture Notes in Math., Springer 287 (1983). | MR 420735 | Zbl 0277.46039

[17] Grothendieck, A.: E.G.A. III, Publ. Math. IHES 11 (1961). | Numdam